The strongly perfect lattices of dimension 10
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 503-518.

This paper classifies the strongly perfect lattices in dimension 10. There are up to similarity two such lattices, K 10 ' and its dual lattice.

Cet article donne une classification des réseaux fortement parfaits en dimension 10. A similitude près il y a deux tels réseaux, K 10 ' et son réseau dual.

@article{JTNB_2000__12_2_503_0,
     author = {Gabriele Nebe and Boris Venkov},
     title = {The strongly perfect lattices of dimension $10$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {503--518},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     doi = {10.5802/jtnb.294},
     zbl = {0997.11049},
     mrnumber = {1823200},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.294/}
}
TY  - JOUR
TI  - The strongly perfect lattices of dimension $10$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 503
EP  - 518
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.294/
UR  - https://zbmath.org/?q=an%3A0997.11049
UR  - https://www.ams.org/mathscinet-getitem?mr=1823200
UR  - https://doi.org/10.5802/jtnb.294
DO  - 10.5802/jtnb.294
LA  - en
ID  - JTNB_2000__12_2_503_0
ER  - 
%0 Journal Article
%T The strongly perfect lattices of dimension $10$
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 503-518
%V 12
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.294
%R 10.5802/jtnb.294
%G en
%F JTNB_2000__12_2_503_0
Gabriele Nebe; Boris Venkov. The strongly perfect lattices of dimension $10$. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 503-518. doi : 10.5802/jtnb.294. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.294/

[BaV] C. Bachoc, B. Venkov, Modular forms, lattices and spherical designs. In [EM]. | Zbl: 1061.11035

[Cas] J.W.S. Cassels, Rational quadratic forms. Academic Press (1978). | MR: 522835 | Zbl: 0395.10029

[CoS] J.H. Conway, N.J A. Sloane, Sphere Packings, Lattices and Groups. 3rd edition, Springer-Verlag (1998). | Zbl: 0915.52003

[CoS] J.H. Conway, N.J.A. Sloane, On Lattices Equivalent to Their Duals. J. Number Theory 48 (1994), 373-382. | MR: 1293868 | Zbl: 0810.11041

[EM] Réseaux euclidiens, designs sphériques et groupes. Edited by J. Martinet. Enseignement des Mathématiques, monographie 37, to appear. | MR: 1881618 | Zbl: 1054.11034

[MAG] The Magma Computational Algebra System for Algebra, Number Theory and Geometry. available via the magma home page .

[Mar] J. Martinet, Les Réseaux parfaits des espaces Euclidiens. Masson (1996). | MR: 1434803 | Zbl: 0869.11056

[Marl] J. Martinet, Sur certains designs sphériques liés à des réseaux entiers. In [EM].

[MiH] J. Milnor, D. Husemoller, Symmetric bilinear forms. Springer-Verlag (1973). | MR: 506372 | Zbl: 0292.10016

[Scha] W. Scharlau, Quadratic and Hermitian Forms. Springer Grundlehren 270 (1985). | MR: 770063 | Zbl: 0584.10010

[Sou] B. Souvignier, Irreducible finite integral matrix groups of degree 8 and 10. Math. Comp. 61 207 (1994), 335-350. | MR: 1213836 | Zbl: 0830.20074

[Ven] B. Venkov, Réseaux et designs sphériques. Notes taken by J. Martinet of lectures by B. Venkov at Bordeaux (1996/1997). In [EM].

Cited by Sources: